Alert archive / Arkansas / Flash Flood Warnings in 2022

Flash Flood Warning 12, NWS Tulsa, OK

May 5, 2022Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at May 5, 2022, 1:09 AM CDT for Benton County, Washington County, Arkansas. It was in force for 7 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2022, 1:09 AM CDT (06:09 UTC)
Expired
May 5, 2022, 8:15 AM CDT
In force
7 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:16 AM CDTFLASH FLOODSummers, ARREPORT OF A WATER RESCUE UNDERWAY ON HIGHWAY 62 WEST OF SUMMERS. ALSO REPORTED SOME COUNTY ROADS IN THE SAME AREA WERE FLOODED.
May 5, 3:04 AM CDTFLASH FLOOD1 N Summers, ARARKANSAS HIGHWAY 59 NORTH OF SUMMERS IS IMPASSABLE DUE TO 4 FEET OF WATER RUNNING ACROSS THE ROAD.
May 5, 3:41 AM CDTFLASH FLOOD2 Wnw Fayetteville, ARFIRE DEPARTMENT RESPONDING TO SEVERAL VEHICLES UP TO WINDOWS IN WATER NEAR W WEDDINGTON DRIVE I-49 IN FAYETTEVILLE, APARTMENTS AND HOUSES IN AREA ALSO BEING EVACUATED.
May 5, 4:00 AM CDTFLOODSpringdale, AR71B CLOSED DUE TO FLOODING. WATER RUSHING OVER ROAD IN SEVERAL LOCATIONS.
May 5, 4:19 AM CDTFLASH FLOOD2 Se Cave Springs, ARCROSS CREEK IS FLOWING OVER WEST WAGON WHEEL ROAD.
May 5, 7:56 AM CDTFLOODSavoy, ARHWY 16 COMPLETELY BLOCKED BY FLOOD WATER AND STRANDED VEHICLE AT BRIDGE OVER ILLINOIS RIVER.
May 5, 8:04 AM CDTFLOODGravette, ARHWY 59 BETWEEN GRAVETTE AND SULPHUR SPRINGS NEARLY IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS54 KTSA 050609
FFWTSA
ARC007-143-051115-
/O.NEW.KTSA.FF.W.0012.220505T0609Z-220505T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
109 AM CDT Thu May 5 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Washington County in northwestern Arkansas...

* Until 615 AM CDT.

* At 109 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Bentonville...
  Siloam Springs...                  Bella Vista...
  Lowell...                          Farmington...
  Pea Ridge...                       Prairie Grove...
  Gentry...                          Elkins...
  Tontitown...                       Gravette...
  West Fork...                       Lincoln...
  Cave Springs...                    Decatur...
  Greenland...                       Highfill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3628 9458 3650 9447 3650 9387 3618 9391
      3609 9394 3576 9396 3576 9449

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
269 
WGUS74 KTSA 050937
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
437 AM CDT Thu May 5 2022

ARC007-143-051115-
/O.CON.KTSA.FF.W.0012.000000T0000Z-220505T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Washington AR-
437 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT THIS 
MORNING FOR BENTON AND WASHINGTON AR COUNTIES...

At 437 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Fayetteville...                    Springdale...
Rogers...                          Bentonville...
Siloam Springs...                  Bella Vista...
Lowell...                          Farmington...
Pea Ridge...                       Prairie Grove...
Gentry...                          Elkins...
Tontitown...                       Gravette...
West Fork...                       Lincoln...
Cave Springs...                    Decatur...
Greenland...                       Highfill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3628 9458 3650 9447 3650 9387 3618 9391
      3609 9394 3576 9396 3576 9449

FLASH FLOOD...RADAR INDICATED

$$
467 
WGUS54 KTSA 051050
FFWTSA
ARC007-143-051315-
/O.EXT.KTSA.FF.W.0012.000000T0000Z-220505T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
550 AM CDT Thu May 5 2022

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Washington County in northwestern Arkansas...

* Until 815 AM CDT.

* At 550 AM CDT, Local law enforcement reported flash flooding 
  ongoing across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area through early morning. Flash flooding is 
  ongoing and will impact the morning commute.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fayetteville...                    Springdale...
  Rogers...                          Bentonville...
  Siloam Springs...                  Bella Vista...
  Lowell...                          Farmington...
  Pea Ridge...                       Prairie Grove...
  Gentry...                          Elkins...
  Tontitown...                       Gravette...
  West Fork...                       Lincoln...
  Cave Springs...                    Decatur...
  Greenland...                       Highfill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3628 9458 3650 9447 3650 9387 3618 9391
      3609 9394 3576 9396 3576 9449

FLASH FLOOD...OBSERVED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 5, 12:37 AM CDT, 32 minutes earlier.

Area forecast discussion, May 5, 12:37 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1237 AM CDT Thu May 5 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 823 PM CDT Wed May 4 2022
HP tornadic supercell continues over Okfuskee county and will
likely move into Okmulgee county within the hour. This storm
remains near the vicinity of warm front and a tornadic/flash flood
threat should persist as low level jet begins to strengthen.

Additional severe storms to the west will also likely impact
portions of east-central Oklahoma this evening. Storms still
expected to grow upscale with strong to severe MCS sweeping
through a large portion of eastern Oklahoma late this evening
into the early morning hours.

PWATs have already climbed to 1.8 inches and the threat for
significant and potentially damaging flash flooding will be likely
with any training storms. Tornado and severe thunderstorm
probabilities have already been increased on the Decision Support
Page to reflect current thinking, but will continue to be refined
as short term storm scale/mesoscale trends evolve.

.PREVIOUS SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022

Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.

PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022

Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.

Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.

&&

.AVIATION...
(06Z TAFS)
Issued at 1234 AM CDT Thu May 5 2022

MVFR/IFR cigs and vsbys in widespread TSRA will prevail at all
sites through 15z-18z. Chances for thunder will lessen in the 18z-22z
time frame, though MVFR cigs will prevail for the remainder of
the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  53  74  55 /  70  20   0   0
FSM   76  55  75  55 /  90  40   0   0
MLC   75  51  77  57 /  70  10   0   0
BVO   74  52  74  52 /  70  20   0   0
FYV   74  52  71  52 /  90  50  10   0
BYV   74  53  68  51 /  90  60  10   0
MKO   74  51  73  55 /  80  20   0   0
MIO   74  53  69  51 /  90  40  10   0
F10   74  50  75  55 /  60  10   0   0
HHW   77  53  79  59 /  90  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ049-053>076.

AR...Flood Watch through this afternoon for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...23
Hazardous weather outlook, May 4, 10:19 PM CDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1019 PM CDT Wed May 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1019 PM CDT Wed May 4 2022

...SEVERE WEATHER THREAT CONTINUES WITH SIGNIFICANT AND POTENTIALLY
   LIFE THREATENING FLASH FLOODING ONGOING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...East-Central and southeast Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.

FLASH FLOOD.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

    AREA AT GREATEST RISK...Northeast and East-Central Oklahoma.

DISCUSSION...

Strong to severe storms thunderstorms continue across portions of
northeast Oklahoma with torrential rain. Life threatening flash
flooding is likely ongoing south of I-44 across Okfuskee and
Okmulgee counties.

More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat and
and possibly a few tornadoes.

In addition, the threat for significant and life threatening flash
flooding continues to increase given the multiple rounds of
thunderstorms with heavy rainfall. A flash flood watch is in effect
through Thursday afternoon. Widespread 2 to 3 inches of rain are
expected with locally 5 to 7 inches likely in some locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.

EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.

Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 4, 10:18 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     HAIL             WILSON                  35.51N 96.03W
05/04/2022  E1.00 INCH       OKMULGEE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER ALSO REPORTED THUNDERSTORM
            WINDS OF 60 MPH OBSERVED.

&&

JDS
Special weather statement, May 4, 10:28 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1028 PM CDT Wed May 4 2022

OKZ064-065-050400-
Okfuskee OK-Creek OK-
1028 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southwestern Creek
and northwestern Okfuskee Counties through 1100 PM CDT...

At 1027 PM CDT, Doppler radar indicated a strong thunderstorm near
Paden, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Boley...                          Paden...
Slick...                          Welty...
Mason...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3563 9662 3582 9645 3576 9619 3568 9619
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3543 9656 3542 9656 3541 9654
      3539 9655 3541 9658 3540 9661 3541 9663
TIME...MOT...LOC 0327Z 219DEG 39KT 3554 9656

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 4, 10:30 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Wed May 4 2022

OKZ067-068-070-050415-
Muskogee OK-Cherokee OK-Wagoner OK-
1030 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southeastern
Wagoner, central Cherokee and northeastern Muskogee Counties through
1115 PM CDT...

At 1029 PM CDT, Doppler radar indicated a strong thunderstorm over
Muskogee, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Okay...                           Hulbert...
Porter...                         Tullahassee...
Sequoyah State Park...            Pumpkin Center...
Summit...                         Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3565 9548 3597 9555 3609 9501 3572 9491
TIME...MOT...LOC 0329Z 252DEG 24KT 3578 9536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

69
Special weather statement, May 4, 10:45 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1045 PM CDT Wed May 4 2022

OKZ054-059-050415-
Osage OK-Pawnee OK-
1045 PM CDT Wed May 4 2022

...Strong thunderstorms will impact portions of western Osage and
Pawnee Counties through 1115 PM CDT...

At 1044 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Ponca City to 7 miles north of
Ripley. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawnee...                         Cleveland...
Fairfax...                        Shidler...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Grainola...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3622 9634 3616 9650 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3658 9689 3660 9692 3659 9705 3668 9706
      3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9675 3700 9667
TIME...MOT...LOC 0344Z 232DEG 47KT 3666 9706 3612 9688

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 5, 12:03 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1203 AM CDT Thu May 5 2022

OKZ054-059-060-064-050545-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
1203 AM CDT Thu May 5 2022

...Strong thunderstorms will impact portions of southeastern Osage,
northeastern Creek, southeastern Pawnee and Tulsa Counties through
1245 AM CDT...

At 1203 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles east of Walnut Creek State Park to 5
miles northeast of Bristow. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Catoosa...
Collinsville...                   Mannford...
Kiefer...                         Sperry...
Kellyville...                     Westport...
Keystone State Park...            Walnut Creek State Park...
Jenks Riverside Airport...        Turley...

This includes Interstate 44 between mile markers 193 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3633 9639 3643 9587 3642 9580 3640 9580
      3639 9581 3597 9581 3584 9644
TIME...MOT...LOC 0503Z 254DEG 27KT 3624 9620 3588 9631

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 5, 12:44 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Thu May 5 2022

OKZ065>068-070>072-050615-
Muskogee OK-Okmulgee OK-Sequoyah OK-Cherokee OK-Okfuskee OK-
Wagoner OK-McIntosh OK-
1244 AM CDT Thu May 5 2022

...Strong thunderstorms will impact portions of McIntosh,
northwestern Sequoyah, southern Wagoner, Cherokee, Okmulgee, Muskogee
and eastern Okfuskee Counties through 115 AM CDT...

At 1244 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles south of Okfuskee to 2 miles west of
Cookson. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Fort Gibson...                    Checotah...
Haskell...                        Warner...
Morris...                         Beggs...
Weleetka...                       Gore...
Dewar...                          Okay...
Webbers Falls...                  Hulbert...
Porter...                         Schulter...

This includes Interstate 40 in Oklahoma between mile markers 217 and
292.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 400 AM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3583 9609 3602 9480 3584 9481 3546 9504
      3545 9507 3538 9512 3529 9599 3529 9643
TIME...MOT...LOC 0544Z 218DEG 32KT 3552 9621 3571 9496

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:26 PM CDTSevere Thunderstorm WarningTSABenton, Washington49 min
May 5, 12:13 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington47 min
May 5, 12:58 AM CDTSevere Thunderstorm WarningTSABenton, Washington47 min
May 5, 1:03 AM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington42 min
May 5, 1:37 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison38 min
May 5, 1:43 AM CDTSpecial Weather StatementTSAWashington47 min
May 5, 2:55 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian50 min
May 5, 3:19 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian, Washington4 hr
May 5, 3:49 AM CDTAreal Flood AdvisoryTSACarroll, Madison4 hr
May 5, 7:53 AM CDTAreal Flood WarningTSABenton, Madison, Washington9 hr
May 5, 1:33 PM CDTSpecial Weather StatementTSABenton, Washington42 min
May 5, 3:24 PM CDTSevere Thunderstorm WarningTSABenton14 min
May 5, 5:00 PM CDTAreal Flood WarningTSABenton, Washington24 hr

Nearby

Flash Flood Warnings in Arkansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.